Posted by Solstice on February 20, 2012, at 18:21:01
In reply to re: Desperate - Part 2 - Please no anti-med posts, posted by Christ_empowered on February 20, 2012, at 17:34:51
> Do you think maybe the lithium+neuroleptic combination might be causing agitation? I don't know if it is or not, just throwing that one out there.
Good question, CE. But the agitation & irritability is a primary characteristic of her bipolar symptoms. The Geodon knocked it out of the ball park.. and when it shows back up and endures & escalates, her Geodon would be adjusted and we were stable again. So the agitation predates her starting on Latuda/lamictal/lithium. And it has been a real problem for about three months now, reaching crisis proportions before Christmas. The Latuda didn't seem to touch it. The Lamictal hasn't yet had time to build, so dr started lithium. It has gotten somewhat better than it was before, but it is still not stable enough for her to function as well as she needs to be able to function.
I'm really looking forward to our apt tomorrow to discuss some of the gifts of information I've gotten from my friends here :-)